Thunderstorm Wind, Flagler
- When
- July 5, 3:45 PM EST
- Where
- Flagler County, Bunnell
- Property damage
- $4,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.467, -81.267
Large trees and power lines were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 5, 1:45 PM EST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT THU JUL 05 2001 CURRENTLY...AFTERNOON CONVECTION PRIMARILY OVER SOUTHERN TIERS OF OUR CWA WHERE MSAS SHOWING GREATEST LO LEVEL CONFLUENCE. IN ADDITION...WEADENING BAND OF CONVECTION CONTINUES OVER SOUTHEAST GEORGIA WHICH IS ASSOCIATED WITH OUTFLOW BOUNDARIES FROM EARLIER STORMS. AREA OF CONVECTION OVER SRN TN MVG INTO NRN AL WILL CONTINUE TO DROP SOUTH. DYNAMICS ASSOCIATED WITH THIS FEATURE PROGGD TO SPLIT AND MOST ENERGY WILL REMAIN WELL TO OUR WEST AND NORTH TONIGHT. UPPER LEVEL TROF WILL SETTLE OVER THE EAST COAST FRIDAY THEN SLIDE OVER THE WESTERN ATLANTIC SATURDAY. DRIER AIR TO FILTER INTO THE REGION FROM THE NORTH BUT WITH MINOR IMPULSES EMBEDDED IN FLOW...WILL GO WITH PERSISTENT DIURNAL CONVECTION. TONIGHT...WILL CARRY A CHANCE (30%) OF EVENING SHOWERS/TSTMS OTHERWISE PC SHOULD COVER PATTERN. ON FRIDAY...WILL GO WITH CHANCE (30%) NORTH AND INCREASE TO 50% OVER INTERIOR SOUTHERN COUNTIES WHERE MOISTURE CONTENT WILL BE HIGHEST. DRIER/MORE STABLE CONDITIONS TO SPREAD INTO REGION BY THE WEEKEND AND 20%-30% OF DIURNAL CONVECTION ANTICIPATED. GUIDANCE TEMPERATURES CLOSE TO EACH OTHER AND WILL CONTINUE WITH LOWS AROUND 70 WITH AFTERNOON MAX HEATING UP TO BETWEEN 90 AND 95. MARINE...MESOETA INCREASING SW WINDS TONIGHT TO BETWEEN 15 AND 20 KTS OVER THE GA WATERS AND AROUND 15 KTS OVER THE FL WATERS. WILL CONTINUE A NORTH-SOUTH SPLIT TO REFLECT AND WILL GO WITH SCEC TONIGHT OVER OUR NORTHERN LEG. PRELIM AMG 72/93/70/94 3322 SSI 74/90/73/90 3322 JAX 73/93/72/94 3423 GNV 71/92/72/93 3523 03 .JAX... .FL.W..NONE. .GA...NONE. RAM
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-052100- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1104 AM EDT THU JUL 05 2001 ...STRONG THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING... ...SLIGHT CHANCE OF RIP CURRENTS AT AREA BEACHES... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA THROUGH THIS EVENING. THE STRONGEST STORMS WILL DEVELOP OVER THE INTERIOR COUNTIES FIRST...THEN MOVE SLOWLY EASTWARD TO THE COASTAL COUNTIES AND THE ATLANTIC. LOCALLY HEAVY DOWNPOURS... SMALL HAIL AND OCCASIONAL LIGHTNING IS EXPECTED WITH THESE STORMS. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND WIND GUSTS OVER 40 MPH. STORM SPOTTERS SHOULD REMAIN ALERT FOR SELF ACTIVATION... LATE AFTERNOON AND EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT \WWW.SRH.NOAA.GOV/JAX. JOHNSON
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Large trees and power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5257707.